Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Do steroids cause headaches

Premium Questions

Dr. Aashish Raghu MD

After an epidural steroid injection , which I will have in my lower lumbar this Friday, what should I expect? What should I do over the next few days after getting it. I have a herniated disk ... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr.   Dariush Saghafi MD

How can I eliminate severe headache caused by steroid injection? ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Shehzad Topiwala MD

all be caused by steroids in a woman ...can 40 milligrams of steroids for two weeks and then 20 milligrams for the next two weeks hurt you ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Rakesh Madhyastha MD

...nausea..and headaches ...truly I feel hypoglycemic but my sugar levels have been fine... Went back to doc yesterday...he said it was all due to my body fighting infection...gave me a steroid shot and... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Ivo Ditah MD

my wife has been diagnosed with auto-immune hepatitis . the doctor started her on steroids. since then she has developed severe headaches , high fever , rash, soreness in joints, weakness, and dilerium ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr.  Pragnesh Vachharajani MD

Had severe sinus headache in May 2011, went to dr. was given a steriod shot and an antibiotic shot. Was perscribed antiobiotic and steriod pac. Headache felt better within 1 hour of shots; about 2 days ... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

since an Epidural steroid injection. 2 weeks ago I ve felt weak, dizzy at times and my BP was 105 ... weak and a little dizzy. I forgot to mention headaches (not severe, but continuous since). I ve even ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Antoneta Zotaj MD

I had a cervical epidural steroid injection about a month ago and have been having headaches ever since. my Dr. assures me it is not from the injection and I don t need a blood patch, but I did not have ... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

I have been on a Methylprednisolone pac., after a sertorid shot, last Thursday. Took the last one yesterday, Wed., and today I am feeling really bad, headache, weakness all over, my lips are tingleing ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Michelle Gibson James MD

Today I had steroid. Shot in sacroiliac joint, pain subsided immediately, have steroids shots before never any problems. Tonight had problem going to sleep, also have slight headache. Took my blood ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Prakash H Muddegowda MD

Hi, Normally they don't cause.

Dr.  BR Hudda MD

It depends upon the causes of burning sensation if it is allergic then yes if it infective then NO apply antibiotics eve drop in case of infection please hit thanks

Dr. Anshul Varshney MD

Dear Friend. I need to know details of your headache. It can be a migraine or a tension type headache. Steroids have no role in treating benign headache s.